# SDR AALA201703089007

- Difficulty date: March 3, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 47,550 hours, 19,390 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED.  SYSTEM B ELECTRIC HYDRAULIC PUMP OVERHEAT LIGHT INDICATION. ODOR IN COCKPIT WHICH DISSIPATED AFTER PUMP TURNED OFF. REMOVED AND REPLACED SYSTEM B ELECTRIC MOTOR-DRIVEN PUMP IAW AMM 29-11-21 (AALA201703089001) AND SYSTEM B HYDRAULIC FLUID OVERHEAT WARNING SWITCH IAW AMM 29-32-12. OPERATIONAL CHECK GOOD.
